# SDR 2008UALA01100

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 963-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR CUTOUT INNER CREASE BEAM CORRODED AT NUT PLATE HOLES AND UPPER SURFACE, BS 963-984 STR 17L.  MAJOR REPAIR ACP'D BY REPLACING CREASE BEAM REF SRM 51-40-02.
